Previous |  Up |  Next


Title: Spherically symmetric solutions to a model for interface motion by interface diffusion (English)
Author: Zhu, Peicheng
Language: English
Journal: Applications of Mathematics 2013
Volume: Proceedings. Prague, May 15-17, 2013
Issue: 2013
Pages: 240-247
Category: math
Summary: The existence of spherically symmetric solutions is proved for a new phase-field model that describes the motion of an interface in an elastically deformable solid, here the motion is driven by configurational forces. The model is an elliptic-parabolic coupled system which consists of a linear elasticity system and a non-linear evolution equation of the order parameter. The non-linear equation is non-uniformly parabolic and is of fourth order. One typical application is sintering. (English)
Keyword: quasi-static process
Keyword: initial-boundary value problem
Keyword: a priori estimate
Keyword: Egorov theorem
Keyword: spherically symmetric solution
MSC: 35B07
MSC: 35K41
MSC: 35K46
MSC: 35M33
MSC: 35Q74
MSC: 74N15
MSC: 80A22
MSC: 82C24
MSC: 82C26
idZBL: Zbl 1340.35114
idMR: MR3204448
Date available: 2017-02-14T09:20:04Z
Last updated: 2017-03-20
Stable URL:


Files Size Format View
ApplMath_02-2013-1_30.pdf 231.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo